MathSciNet Relay Station
MathSciNet bibliographic data
MR1815439 (2002j:52003) 52A20
Matoušek, J. On directional convexity. Discrete Comput. Geom. 25 (2001), no. 3, 389–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement